# SDR 20000718AP001

- Difficulty date: May 22, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799379
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SEAT TRACK BL 0 WAS FOUND TO BE CORRODED BEYOND SRM LIMITS FROM STATION 297 THROUGH 329.  REMOVED AND REPLACED 32 INCHES OF EXISTING SEAT TRACK BL 0, IAW SAAB STATEMENT 72SDS0795, SAAB 340 SRM 53-70-60 PAGE 201-205.  OK FOR SERVICE.  (M)
